# SDR 2007UALA03863

- Difficulty date: September 22, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 27,707 hours, 7,554 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2B EEL STRIP DAMAGED.  REPLACED DAMAGED EEL LIGHT STRIP.  OP CHECKS OK.
